American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F14) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Patrick J. Rabier and Werner C. Rheinboldt. On the computation of impasse points of quasilinear differential-algebraic equations . Math. Comp. 62 (1994) 133-154. MR 1208224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Keith Briggs. A precise calculation of the Feigenbaum constants . Math. Comp. 57 (1991) 435-439. MR 1079009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Steve Batterson and John Smillie. Rayleigh quotient iteration for nonsymmetric matrices . Math. Comp. 55 (1990) 169-178. MR 1023041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. Bigge and E. Bohl. Deformations of the bifurcation diagram due to discretization . Math. Comp. 45 (1985) 393-403. MR 804931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1